# SDR DL72W954736

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT COVE SKIN ATTACH ANGLE AT TAI DUCT.  PREVIOUS REPAIR DOUBLER CRACKED .25 INCH.  FOUND DURING F-1 LTR CK TPAMM.  REPAIRED PER 57-54-0.
